Alert archive / Alabama / Small Craft Advisories in 2023
Small Craft Advisory 9, NWS Mobile, AL
NWS Mobile, AL issued this small craft advisory at Feb 10, 2023, 3:15 PM CST. It took effect at Feb 10, 2023, 6:00 PM CST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2023, 3:15 PM CST (21:15 UTC)
- In effect from
- Feb 10, 2023, 6:00 PM CST
- Expired
- Feb 12, 2023, 12:00 PM CST
- In force
- 42 hr
- Issued by
- NWS Mobile, AL
The text
As transmitted.
972 WHUS74 KMOB 102115 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 315 PM CST Fri Feb 10 2023 GMZ650-655-670-675-110500- /O.NEW.KMOB.SC.Y.0009.230211T0000Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 315 PM CST Fri Feb 10 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...Northeast winds 20 to 25 kt shifting northwest Saturday afternoon and increasing to 20 to 30 kt with gusts up to 35 kt. Seas 3 to 6 ft building to 6 to 10 ft Saturday night. * WHERE...Coastal waters from Okaloosa Walton County Line FL to Pascagoula MS out 60 NM. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...Winds will decrease momentarily late tonight through Saturday morning before increasing again Saturday afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
316 WHUS74 KMOB 110448 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1048 PM CST Fri Feb 10 2023 GMZ650-655-670-675-111300- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1048 PM CST Fri Feb 10 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST SUNDAY... * WHAT...Northwest winds 20 to 30 kt with gusts up to 35 kt and seas 6 to 9 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
533 WHUS74 KMOB 110922 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 322 AM CST Sat Feb 11 2023 GMZ650-655-670-675-112130- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-230212T0000Z/ /O.NEW.KMOB.GL.W.0002.230212T0000Z-230212T1800Z/ /O.NEW.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 322 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 40 kt and seas building to 6 to 11 ft. For the first Small Craft Advisory, northeast winds turning northwest this afternoon and increasing to 20 to 25 kt with gusts up to 30 kt and seas 2 to 4 ft. For the second Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 6 PM this evening to noon CST Sunday. For the first Small Craft Advisory, until 6 PM CST this evening. For the second Small Craft Advisory, from noon to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>632-112130- /O.EXB.KMOB.SC.Y.0009.230212T0000Z-230212T1500Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- 322 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM CST SUNDAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and seas 2 to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...From 6 PM this evening to 9 AM CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
174 WHUS74 KMOB 111619 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1019 AM CST Sat Feb 11 2023 GMZ631-632-120200- /O.NEW.KMOB.SC.Y.0011.230211T1800Z-230212T0000Z/ /O.EXB.KMOB.GL.W.0002.230212T0000Z-230212T1200Z/ /O.EXT.KMOB.SC.Y.0009.230212T1200Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 AM TO NOON CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts around 35 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts around 30 kt. Waves 2 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, from 6 PM this evening to 6 AM CST Sunday. For the Small Craft Advisory, from noon until 6 PM CST this evening and again from 6 AM to noon CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-120200- /O.EXT.KMOB.SC.Y.0009.000000T0000Z-230211T2100Z/ /O.EXT.KMOB.GL.W.0002.230211T2100Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts around 40 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts to 30 kt. Seas building to 5 to 9 ft near shore and 8 to 12 ft well offshore tonight into Sunday morning. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, from 3 PM this afternoon to noon CST Sunday. For the Small Craft Advisory, until 3 PM CST this afternoon and again from noon to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ633>636-120200- /O.EXB.KMOB.SC.Y.0009.230212T0000Z-230212T1800Z/ Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630-120200- /O.EXT.KMOB.SC.Y.0009.230212T0000Z-230212T1800Z/ Northern Mobile Bay- 1019 AM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and waves 1 to 3 ft expected. * WHERE...Northern Mobile Bay, Southern Mobile Bay and Mississippi Sound. * WHEN...From 6 PM this evening to noon CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
796 WHUS74 KMOB 120157 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 757 PM CST Sat Feb 11 2023 GMZ631-632-121000- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1200Z/ /O.CON.KMOB.SC.Y.0009.230212T1200Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 757 PM CST Sat Feb 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 6 AM CST Sunday. For the Small Craft Advisory, from 6 AM to noon CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-121000- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 757 PM CST Sat Feb 11 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST SUNDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TO 6 PM CST SUNDAY... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 45 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt. Seas building to 5 to 9 ft near shore and 9 to 12 ft well offshore tonight into Sunday morning. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST Sunday. For the Small Craft Advisory, from noon to 6 PM CST Sunday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-121000- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 757 PM CST Sat Feb 11 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY... * WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas up to 3 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until noon CST Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
731 WHUS74 KMOB 120915 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 315 AM CST Sun Feb 12 2023 GMZ631-632-121800- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1200Z/ /O.CON.KMOB.SC.Y.0009.230212T1200Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 315 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...For the Gale Warning, northwest winds 20 to 30 kt with gusts up to 40 kt. For the Small Craft Advisory, northwest winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 3 ft expected. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...For the Gale Warning, until 6 AM CST this morning. For the Small Craft Advisory, until noon CST today. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ650-655-670-675-121800- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 315 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 11 ft. For the Small Craft Advisory, northwest winds 15 to 20 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, from noon today to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-121800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 315 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt. Waves 2 to 3 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS74 KMOB 121215 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 615 AM CST Sun Feb 12 2023 GMZ631-632-121800- /O.EXP.KMOB.GL.W.0002.000000T0000Z-230212T1200Z/ /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Southern Mobile Bay-Mississippi Sound- 615 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 2 to 3 ft. * WHERE...Southern Mobile Bay and Mississippi Sound. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ650-655-670-675-121800- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 615 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 6 PM CST THIS EVENING... * WHAT...For the Gale Warning, northwest winds 25 to 35 kt with gusts up to 40 kt and seas 6 to 11 ft. For the Small Craft Advisory, northwest winds 20 to 25 kt with gusts up to 30 kt and seas 6 to 9 ft expected. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM, Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM, Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, from noon today to 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630-633>636-121800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Perdido Bay-Pensacola Bay System- Western Choctawhatchee Bay-Eastern Choctawhatchee Bay- 615 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and waves 1 to 2 ft. * WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay System, Western Choctawhatchee Bay and Eastern Choctawhatchee Bay. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
749 WHUS74 KMOB 121534 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 934 AM CST Sun Feb 12 2023 GMZ650-655-130000- /O.CAN.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.EXT.KMOB.SC.Y.0010.230212T1534Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 934 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Northwest winds 15 to 25 kt, gusts up to 30 kt, and seas 4 to 7 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ670-675-130000- /O.CON.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.230212T1800Z-230213T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 934 AM CST Sun Feb 12 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...For the Gale Warning through the remainder of the morning, northwest winds 20 to 25 kt, gusts up to 35 kt, and seas 7 to 10 ft. For the Small Craft Advisory beginning this afternoon, northwest winds around 20 kt, gusts up to 30 kt, and seas 5 to 8 ft expected. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon CST today. For the Small Craft Advisory, until 6 PM CST this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ GMZ630>636-121800- /O.CON.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 934 AM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 15 to 20 kt, gusts up to 25 kt, and seas 1 to 3 ft. * WHERE...Portions of the coastal waters of Alabama and northwest Florida. * WHEN...Until noon CST today. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
762 WHUS74 KMOB 121814 MWWMOB URGENT - MARINE WEATHER MESSAGE National Weather Service Mobile AL 1214 PM CST Sun Feb 12 2023 GMZ670-675-130000- /O.EXP.KMOB.GL.W.0002.000000T0000Z-230212T1800Z/ /O.CON.KMOB.SC.Y.0010.000000T0000Z-230213T0000Z/ Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM- Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM- 1214 PM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... * WHAT...Northwest winds around 20 kt, gusts up to 30 kt, and seas 5 to 8 ft. * WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM and Waters from Okaloosa Walton County Line FL to Pensacola FL from 20 to 60 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ GMZ630>636-121915- /O.EXP.KMOB.SC.Y.0009.000000T0000Z-230212T1800Z/ Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound- Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay- Eastern Choctawhatchee Bay- 1214 PM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY HAS EXPIRED... Winds have fallen to below Advisory criteria; therefore the Advisory was allowed to expire at 12 PM CST. $$ GMZ650-655-130000- /O.CON.KMOB.SC.Y.0010.000000T0000Z-230213T0000Z/ Coastal waters from Pensacola FL to Pascagoula MS out 20 NM- Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM- 1214 PM CST Sun Feb 12 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WHAT...Northwest winds 15 to 20 kt, gusts up to 25 kt, and seas 3 to 6 ft. * WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 20 NM and Coastal waters from Okaloosa Walton County Line FL to Pensacola FL out 20 NM. * WHEN...Until 6 PM CST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Feb 10, 11:53 AM CST, 3 hours 22 minutes earlier.
Area forecast discussion, Feb 10, 11:53 AM CST, 3 hours 22 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1153 AM CST Fri Feb 10 2023
...New AVIATION, NEAR TERM...
.AVIATION...
(18Z TAFS)
Issued at 1140 AM CST Fri Feb 10 2023
VFR ceilings will prevail area-wide through this afternoon, with
the exception of occasional lowering into the MVFR category
(ceiling and visibility) mainly across the western Florida
Panhandle due to showers moving onshore. IFR and MVFR ceilings
will than spread from southeast to northwest across the entire
area overnight, with possible LIFR conditions by daybreak
Saturday. Showers will increase in coverage through the period,
with MVFR visibility prevailing in most locations to light to
moderate rain. Winds remain northerly at 5 to 10 knots. /22
&&
.NEAR TERM...
(Now through Saturday)
Issued at 1140 AM CST Fri Feb 10 2023
The rainy pattern continues through early this weekend. The front
has cleared much of the area (all land areas) with northerly winds
in its wake. The front will continue to drift across our far
offshore Gulf waters early this morning. Despite being on the
backside of the front, light rain showers persist at this hour.
A positively tilted upper level trough remains draped across the
eastern half of the CONUS this morning as it slowly slides east with
time. An upper level low will begin to pinch off this afternoon into
this evening as the southern portion of the trough slides toward the
ArkLaTex region. This upper low will gradually move east across the
northern Gulf Coast and Deep South throughout the morning hours on
Saturday before lifting into the Southeast in the short term
timeframe. As we roll into this afternoon, several subtle shortwaves
will pivot around the base of the aforementioned trough and lift
across the region ahead of the upper low.
In the lower levels, the front will gradually sink further southeast
across the Gulf today and tonight. A wave of low pressure will
likely develop late tonight south of our Gulf waters and slowly lift
northeast across the Gulf on Saturday. The axis of moisture remains
highest to the east of our area throughout this timeframe, however,
HREF ensemble guidance indicates that PWATs remain in the 1.4-1.6
inch range today across northwest Florida and up into parts of south-
central Alabama. A pretty sharp moisture cutoff remains across our
far northwestern-most counties today with PWATs falling into the sub-
0.8 inch range. That said, the combination of the subtle shortwaves
aloft moving across the region ahead of the upper low with plenty of
moisture overhead will lead to more rain, especially as we roll into
the afternoon and evening hours today. Isolated showers will
continue through the morning hours with high-res guidance indicating
another batch of rain rolling in by this afternoon through this
evening, generally across south Alabama and northwest Florida. While
rain chances remain high on Saturday, we expect light to moderate
rain showers with no thunder. Between now and Saturday afternoon, a
general 1-2 inches of rain will fall. For the area as a whole, we
are not overly concerned with the threat for flooding, however, we
may need to watch parts of southern Santa Rosa and Okaloosa Counties
given the rainfall that area has already received over the past 24+
hours. If a band of moderate rain sets up across those counties, it
may quickly lead to minor flooding concerns for the urban and poor
drainage areas.
The rip current risk remains HIGH through this morning before
falling to a MODERATE risk by this afternoon/evening. Some of this
morning's guidance is signaling that the risk may quickly fall to a
MODERATE throughout the morning hours (including the experimental
RCMOS guidance) given the ongoing northerly flow. The HIGH risk may
be able to be lowered later this morning dependent on lifeguard and
beach reports. 07/mb
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 46 54 41 60 36 64 45 71 / 60 70 30 0 0 0 0 20
Pensacola 50 56 44 60 40 64 49 71 / 80 90 50 0 0 0 0 10
Destin 52 59 46 62 44 65 52 72 / 90 90 60 0 0 0 0 10
Evergreen 46 54 39 59 33 66 40 71 / 60 90 60 0 0 0 0 10
Waynesboro 42 52 36 58 33 65 41 69 / 30 70 30 0 0 0 0 30
Camden 44 52 38 57 33 64 40 69 / 40 80 70 0 0 0 0 20
Crestview 48 56 40 62 34 67 41 73 / 90 90 60 0 0 0 0 10
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk until 6 PM CST this evening for ALZ265-266.
FL...High Rip Current Risk until 6 PM CST this evening for FLZ202-204-
206.
MS...None.
GM...None.
&&
This product is also available on the web at:
www.weather.gov/mobThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 6:26 PM CST | Special Marine Warning | MOB | 70 min | |
| Feb 9, 9:06 PM CST | Special Weather Statement | MOB | Covington | 24 min |
Nearby
Small Craft Advisories in Alabama, 2023Every small craft advisory in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.